# SDR UPS05844293

- Difficulty date: March 20, 2005
- Submitted: April 20, 2005
- Operation: Air carrier
- Aircraft: N819UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46019
- Aircraft time: 71,603 hours, 27,023 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Condition: Damaged
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 RIGHT STA 3 AFT LINK TO FLAP HINGE BOLT FROZEN & NUT PLATE BROKEN.  REMOVED DAMAGED RIB, REMOVED AND REPLACED NUT PLATE, AND FABRICATED & INSTALLED REPLACEMENT RIB PER EO DC8-5750-16293-A AND DWG DC8-57-009.
